# SDR SWIA200718689

- Difficulty date: September 10, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 1,985 hours, 1,193 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

"ALT LIMITER" CAUTION MESSAGE, FOLLOWED BY DEPLOYING OF OXYGEN MASKS IN CABIN.  REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL REF CRJ 900 MM 21-31-04.  RESTOWED ALL CABIN OXYGEN MASKS.  OPS CHECK OF CPCP GOOD.  NO FURTHER DEFECTS NOTED, PN: GG670-98001-11, SN ON: 00488 SN OFF: 80606.
